| Model Number |
788726 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the double j ureteral stent was broken at the end.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event is confirmed, cause unknown.The ureteral stent was returned with the opened packaging.An evaluation was completed by future matrix.Though a specific cause cannot be determined, based on the risk document a potential root cause for this event could be, "inappropriate package design".As no patient involvement was reported the device was not used on a patient, however it is intended for treatment purposes.No manufacturing issues or non-conformances were noted during review of the dhr that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent." "care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the double j ureteral stent was broken at the end.